| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 5-8


J. Y. Choi, G. H. Lee, K. J. Lee, H. Y. Seo, J. I. Baek
      The conditional dependence of stochastic processes and their corresponding hitting times
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 199 - 209
      http://dx.doi.org/10.12988/imf.2006.06021

Kul Hur, Su Youn Jang, Hee Won Kang
      The lattice of intuitionistic fuzzy congruences
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 211 - 236
      http://dx.doi.org/10.12988/imf.2006.06022

M. Iqbal
      Techniques for a priori choice of regularizing parameters in Tikhonov regularization
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 237 - 255
      http://dx.doi.org/10.12988/imf.2006.06023

Kul Hur, Hee Won Kang, Jang Hyun Ryou
      Intuitionistic fuzzy generalized bi-ideals of a semigroup
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 257 - 274
      http://dx.doi.org/10.12988/imf.2006.06024

A. De Sanctis
      Ergodicity in science and society with application to information geometry
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 275 - 289
      http://dx.doi.org/10.12988/imf.2006.06025

Jae Ug Jeong
      Parametric generalized strongly nonlinear mixed quasivariational inclusions in Banach spaces
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 291 - 298
      http://dx.doi.org/10.12988/imf.2006.06026

U. Yuceer
      The equivalence of discrete convexity and the classical definition of convexity
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 299 - 308
      http://dx.doi.org/10.12988/imf.2006.06027

J. M. Ancochea Bermudez, R. Campoamor Stursberg, L. Garcia Vergnolle
      Indecomposable Lie algebras with nontrivial Levi decomposition cannot have filiform radical
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 309 - 316
      http://dx.doi.org/10.12988/imf.2006.06028

Chin Teng Lin, Jen Feng Chung, Der Jenq Liu, Hsi Wen Nein
      Incorporating spectral dynamics into LSF vector quantization with error shaping
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 317 - 349
      http://dx.doi.org/10.12988/imf.2006.06029

C. Bosch, C. L. Garcia, F. Garybay Bonales, C. Gomez Wulschner, R. Vera
      Locally complete spaces, regularity, and the Banach disk closure property
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 351 - 357
      http://dx.doi.org/10.12988/imf.2006.06030

M. De la Sen
      On impulsive time-varying systems with unbounded time-varying point delays: stability and compactness of the relevant operators mapping the input space into the space and output spaces
      Int. Math. Forum, Vol. 1, 2006, no. 5-8, 359 - 402
      http://dx.doi.org/10.12988/imf.2006.06031


Journals | Books | Author guidelines